# SDR AALA202206153874

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 74,712 hours, 29,655 cycles
- System (JASC): 5270 · Door Warning System
- Part: Overwing Exit
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKE OFF AT 70 KNOTS DUE TO RIGHT OVER WING EMERGENCY EXIT ECAM WARNING AND CHIME. MAINTENANCE INSPECTED RIGHT OVER WING EMERGENCY EXITS FOR OPERATION AND SECURITY PER AMM 52-21-00 WITH NO DEFECTS BEING NOTED.
